A note on the new Glimm functional for general systems of hyperbolic conservation laws

Jiale Hua Tong Yang

Analysis of PDEs mathscidoc:1912.43995

Mathematical Models and Methods in Applied Sciences, 20, (5), 815-842, 2010.5
For systems of hyperbolic conservation laws, a new Glimm functional was recently constructed when the linearly degenerate manifold in each characteristic field is either the whole space or it consists of a finitely many smooth and transversal manifolds of codimension one. This new functional leads to the neat consistency and convergence rate estimation of the Glimm scheme. In this paper, by the motivation of the result in Ref. 2, we show that the corresponding new Glimm functional can be constructed for general systems only under the strict hyperbolicity assumption.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:11:22 uploaded by Tong_Yang ] [ 210 downloads ] [ 0 comments ]
@inproceedings{jiale2010a,
  title={A note on the new Glimm functional for general systems of hyperbolic conservation laws},
  author={Jiale Hua, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211122969714559},
  booktitle={Mathematical Models and Methods in Applied Sciences},
  volume={20},
  number={5},
  pages={815-842},
  year={2010},
}
Jiale Hua, and Tong Yang. A note on the new Glimm functional for general systems of hyperbolic conservation laws. 2010. Vol. 20. In Mathematical Models and Methods in Applied Sciences. pp.815-842. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211122969714559.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved